I think that all of this might be side effects of the Pamidronate I had last Thursday. I normally feel kind of icky for a few days after the Pamidronate but I don't feel this bad for this long - then again, I normally get it every four weeks and it had been six weeks since my previous Pamidronate. I wonder if the extra time in between made the side effects worse?
Of course my pain patches haven't been as stuck on as they should be, which might be why my sternum is so achy. It's also been cold outside and that usually makes my pain worse, too... and I know the Femara often causes joint pain, so maybe that plus the cold plus the Pamidronate is affecting my joints more right now.
I just hope that I'm feeling better by this weekend because it's Christmas. Nobody wants to feel icky on Christmas!!
Awww. I am sorry to hear that you are not feeling well. Christmas is a bad time to not feel well. I hope you get to feeling better though and have a Merry Christmsa.
Post a Comment